Translator Disclaimer
2018 A class of De Giorgi type and local boundedness
Duchao Liu, Jinghua Yao
Topol. Methods Nonlinear Anal. 51(2): 345-370 (2018). DOI: 10.12775/TMNA.2017.063

Abstract

Under appropriate assumptions on the $N(\Omega)$-function, the De Giorgi process is presented in the framework of Musielak-Orlicz-Sobolev spaces. As the applications, the local boundedness property of the minimizers for a class of the energy functionals in Musielak-Orlicz-Sobolev spaces is proved; and furthermore, the local boundedness of the weak solutions for a class of fully nonlinear elliptic equations is provided.

Citation

Download Citation

Duchao Liu. Jinghua Yao. "A class of De Giorgi type and local boundedness." Topol. Methods Nonlinear Anal. 51 (2) 345 - 370, 2018. https://doi.org/10.12775/TMNA.2017.063

Information

Published: 2018
First available in Project Euclid: 24 April 2018

zbMATH: 06928839
MathSciNet: MR3829035
Digital Object Identifier: 10.12775/TMNA.2017.063

Rights: Copyright © 2018 Juliusz P. Schauder Centre for Nonlinear Studies

JOURNAL ARTICLE
26 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.51 • No. 2 • 2018
Back to Top